# SDR 2007UALA04766

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 29,871 hours, 11,589 cycles
- Engine: Iae V2522A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR, OUTER CYLINDER, FOUND CORROSION ON INNER SURFACE.  REPLACED THE LT GEAR AND SENT UNIT TO SHOP FOR COMPLETE OVERHAUL.
